# SDR CA060530001

- Difficulty date: May 27, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,447 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001001
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, MAIN ROTOR TRANSMISSION METAL PARTICLES LIGHT ILLUMINATE IN COCKPIT.  LAND IMMEDIATELY IN SMALL CLEARING NEAR A ROAD.  IT WAS A SECOND EVENT TO OCCUR WITHIN LAST 10 MINS, BUT FIRST TIME, WARNING LIGHT HAD EXTINGUISHED WHEN PILOT ACTIVATED PULSE CHIP DETECTOR SWITCH.  FOUND A HAIR LIKE PIECE OF METAL, VERY SMALL.  PROBABLY REMAINS OF A .003'' IN OF WIRE USE TO VERIFY OPERATION OF PULSE SYSTEM DURING PREVIOUS SCHEDULE INSPECTION.  THE DETECTOR WAS CLEANED AND REINSTALLED, THE LIGHT REMAIN OFF.  A 20 MINUTES GROUND RUN WAS CARRIED OUT.  WARNING LIGHT REMAIN OFF.  DETECTOR WAS REMOVED, INSPECTED (NO PARTICLE FOUND) AND REINSTALLED.  A/C WAS THEN RETURNED TO SERVICE.
